Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Continuation of the exponentially small transversality for the splitting of separatrices to a whiskered torus with silver ratio

Autor
Delshams, A.; Gonchenko, M.; Gutiérrez, P.
Tipus d'activitat
Article en revista
Revista
Regular and chaotic dynamics
Data de publicació
2014-11
Volum
19
Número
6
Pàgina inicial
663
Pàgina final
680
DOI
https://doi.org/10.1134/S1560354714060057 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/27844 Obrir en finestra nova
URL
http://link.springer.com/article/10.1134/S1560354714060057 Obrir en finestra nova
Resum
We study the exponentially small splitting of invariant manifolds of whiskered (hyperbolic) tori with two fast frequencies in nearly integrable Hamiltonian systems whose hyperbolic part is given by a pendulum. We consider a torus whose frequency ratio is the silver number Ω = √ 2 − 1. We show that the Poincar ́ e – Melnikov method can be applied to establish the existence of 4 transverse homoclinic orbits to the whiskered torus, and provide asymptotic estimates for the transversality ...
Citació
Delshams, A.; Gonchenko, M.; Gutiérrez, P. Continuation of the exponentially small transversality for the splitting of separatrices to a whiskered torus with silver ratio. "Regular and chaotic dynamics", Novembre 2014, vol. 19, núm. 6, p. 663-680.
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius